# SDR COMA0160638

- Difficulty date: August 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,424 hours, 17,751 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601R5361345
- Condition: Cracked
- Location: Beam
- Part time: 18,424 hours, 17,751 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED IN TWO PLACES AT F.S. 640.00 CENTER SECTION UPPER AND LOWER WEBS.REPAIRED ENGINE SUPPORT BEAM AT F.S. 640.00 CENTER SECTION UPPER AND LOWER WEBS I/A/W CANADAIR R.E.O. 601R-53-61-345 REV B.
